# SDR RAIA201503010004

- Difficulty date: March 1, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 27,777 hours, 25,644 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 8166101
- Condition: Inoperative
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 OVERTEMP EICAS MSG IN ICING CONDITION DURING CLIMB, RETURNED TO BLOCK. MAINTENANCE INSPECTED AND REPLACED NR 1 ENGINGE FAN AIR CONTROL VALVE, OPS CHECK GOOD.
